MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL 4 WAY FOOT PEDAL FOR FMS DUO+; FOOT-SWITCH, ELECTRICAL

MEDOS INTERNATIONAL SARL 4 WAY FOOT PEDAL FOR FMS DUO+; FOOT-SWITCH, ELECTRICAL
Model Number 284176
Medical Device Problem Codes Material Frayed (1262); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).The device manufacture date is currently unavailable.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by a healthcare professional in france that during the electrical cables on the base of the 4 way foot pedal for fms duo+ device were frayed (uncovered).It was further reported that the device stopped working for 30 minutes while in use with a pump device.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device has not been returned, therefore unavailable for a physical evaluation.However, photos were provided one of which was showing the part number, serial number and the lot number, these numbers were verified, and they are correct.Upon visual inspection of the photo, cord was damaged near the pedal base; therefore, this complaint can be confirmed.Without physical evaluation, we cannot determine a root cause for the issue experienced by the customer.The possible root cause could be related to tear due to age and use.However, it cannot be conclusively affirmed.As per ifu, do not twist the cable when storing.Do not unplug instrument by pulling on cable.Given that serial number provided is not valid, the manufacturing record evaluation (mre) review cannot be performed.If the correct serial number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
4 WAY FOOT PEDAL FOR FMS DUO+
Common Device Name
FOOT-SWITCH, ELECTRICAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key15829533
Report Number1221934-2022-03645
Device Sequence Number12031679
Product Code HRX
UDI-Device Identifier10886705017256
UDI-Public10886705017256
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K954465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number284176
Device Catalogue Number284176
Device Lot Number00014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2022
Supplement Date Received by Manufacturer01/01/2023
Initial Report FDA Received Date11/18/2022
Supplement Report FDA Received Date01/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown